MAUDE Adverse Event Report: SYNTHES GMBH 10.0MM REAMER HEAD FOR RIA 2 STERILE

SYNTHES GMBH 10.0MM REAMER HEAD FOR RIA 2 STERILE
Catalog Number 03.404.016S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The reamer head with a diameter of 10.0mm fractured distally during the surgical procedure and remained in the femoral canal.Attempts were made to retrieve the fragments but were unsuccessful.Procedure was successfully completed with a ten minute delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: manufacturing location: supplier ¿ mark two engineering / inspected and packaged by: monument.Release to warehouse date: 11-aug-2021.Expiration date: 01-jul-2031.Part number: 03.404.016s, 10.0mm reamer head for ria 2-sterile.Lot number: 296p628 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: part number: 03.404m016, ria 2 reamer head 10.0mm.Lot number: 80p5317.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns073690 rev b met all inspection acceptance criteria.Certificate of compliance received from mark two engineering dated 18-dec-2020 was reviewed and determined to be conforming.Certification for heat treat supplied to mark two engineering from vacu-braze inc.Dated 23-nov-2020 was reviewed and determined to be conforming.Heat treat specified at 50-55 hrc.Results certified at 53 hrc.Certificate of analysis supplied to mark two engineering from banner medical dated 04-may-2020 was reviewed and determined to be conforming.Raw material certificate of tests supplied to banner medical from carpenter dated 11-jun-2019 was reviewed and determined to be conforming.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 296p628.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, h6 6.Health effect - impact code.Corrected: h6.Health effect - clinical code.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that there was no patient consequence.

Brand Name
10.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24278017
Report Number8030965-2026-01280
Device Sequence Number18206243
Product Code HTO
UDI-Device Identifier10886982273932
UDI-Public(01)10886982273932(17)310701(10)296P628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.404.016S
Device Lot Number296P628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/11/2026
03/04/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/13/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown